# SDR AALA20121029028

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 38,718 hours, 18,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS A CRACK IN NOSE WHEEL WELL RIGHT AFT DOOR, AFT HINGE CUTOUT.  INSTALLED DOUBLER PER PER SRM 53-05-00 FIGURE 62.
